RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 3, Pages 80–101 (Mi mz2261)  

This article is cited in 5 scientific papers (total in 6 papers)

Minimum of the absolute value of random trigonometric polynomials with coefficients $\pm1$

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1287 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:3, 931–947

Bibliographic databases:

Document Type: Article
UDC: 517.518
Received: 20.06.1994

Citation: S. V. Konyagin, “Minimum of the absolute value of random trigonometric polynomials with coefficients $\pm1$”, Mat. Zametki, 56:3 (1994), 80–101; Math. Notes, 56:3 (1994), 931–947

Citation in format AMSBIB
\Bibitem{Kon94}
\by S.~V.~Konyagin
\paper Minimum of the absolute value of random trigonometric polynomials with coefficients $\pm1$
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 3
\pages 80--101
\mathnet{http://mi.mathnet.ru/mz2261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309842}
\zmath{https://zbmath.org/?q=an:0849.60048}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 3
\pages 931--947
\crossref{https://doi.org/10.1007/BF02362411}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP84400008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2261
  • http://mi.mathnet.ru/eng/mz/v56/i3/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, L. A. Tzafriri, “Lower bound for the maximum of a stochastic process”, Math. Notes, 56:6 (1994), 1306–1308  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Karapetyan, “On minimum modulus of trigonometric polynomials with random coefficients”, Math. Notes, 61:3 (1997), 369–373  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. G. Karapetyan, “The values of stochastic polynomials in a neighborhood of the unit circle”, Math. Notes, 63:1 (1998), 127–130  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Konyagin, SV, “Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle”, Transactions of the American Mathematical Society, 351:12 (1999), 4963  crossref  mathscinet  zmath  isi
    5. Konyagin, SV, “On uniformly distributed dilates of finite integer sequences”, Journal of Number Theory, 82:2 (2000), 165  crossref  mathscinet  zmath  isi
    6. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:366
    Full text:96
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019